# SDR COMA0470026

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 3,533 hours, 2,666 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, P
- Precautionary procedure: A

## Discrepancy

FLIGHT 5075 CABIN ALTITUDE CAUTION, AIRCRAFT WOULD NOT PRESSURIZE.  FOUND CARGO DOOR NOT CLOSED PROPERLY.  INSPECTED DOOR, NO DEFECTS NOTED. SECURED DOOR CLOSED.
